# SDR 2018FA0000219

- Difficulty date: July 6, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N770X
- Make and model: Lear 60LEAR
- Aircraft serial: 60336
- Aircraft time: 1,967 hours, 1,219 cycles
- Engine: Pwa PW305A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 2342003101
- Part serial: L207
- Condition: Binding
- Location: Nlg
- Part time: 1,957 hours, 1,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF AND CLIMBING SELECTED GEAR UP BUT WOULD NOT RETRACT . NOSE WHEEL STEERING LIGHT ILLUMINATED.SELECTED GEAR DOWN ALL GOOD INDICATIONS . DECLARED EMERGENCY AND LANDED AT AUS .
